Alert archive / Florida / Flash Flood Warnings in 2025
Flash Flood Warning 27, NWS Mobile, AL
NWS Mobile, AL issued this flash flood warning at Aug 11, 2025, 6:28 PM CDT for Escambia County, Florida. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2025, 6:28 PM CDT (23:28 UTC)
- Expired
- Aug 11, 2025, 9:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- None
County Escambia County, FL
The radar
The Mobile radar (KMOB), 97 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 11.5 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1623 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 622 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
783
WGUS54 KMOB 112328
FFWMOB
FLC033-120230-
/O.NEW.KMOB.FF.W.0027.250811T2328Z-250812T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Mobile AL
628 PM CDT Mon Aug 11 2025
The National Weather Service in Mobile has issued a
* Flash Flood Warning for...
South Central Escambia County in northwestern Florida...
* Until 930 PM CDT.
* At 628 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Goulding,
Myrtle Grove, Olive, Avondale, Bellview, Brownsville, Pine Forest,
Ramsey Beach and Millview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3055 8713 3041 8719 3040 8739 3053 8739
FLASH FLOOD...RADAR INDICATED
$$
SAMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Aug 11, 2:25 PM CDT, 4 hours 3 minutes earlier.
Area forecast discussion, Aug 11, 2:25 PM CDT, 4 hours 3 minutes before
Area Forecast Discussion National Weather Service Mobile AL 225 PM CDT Mon Aug 11 2025 ...New Discussion, Marine... .DISCUSSION... Issued at 114 PM CDT Mon Aug 11 2025 A rather soggy start to the week on tap before the dog days of summer return over the weekend. The main driver for the more active weather will be an inverted trough/easterly wave over Florida that will quickly track west across the northern Gulf. This disturbance will bring an increase in moisture throughout this afternoon and into Tuesday before departing Wednesday. As PWATS climb to over 2 inches once again, rain chances will follow as numerous to widespread showers and storms are expected late this evening and into the day on Wednesday. Given the high moisture value and overall weak steering flow, heavy rainfall will be the greatest concern as storms could quickly produce a couple of inches in an hour. HREF PMMs for the next 24 hours are in the widespread 2 to 4 inch range mainly along the Florida Panhandle with some areas hinting at localized 5 to 7 inches and max totals could reach locally double if storms can stick around long enough. Given the PWAT situation and these potentials, there is some concerns for Flash Flooding across the Florida panhandle likely beginning late tonight into Tuesday morning. Flooding concerns will likely be confined to urban poor drainage areas but if the wrong spot ends up with the heavier amounts then some more serious flooding can certainly occur. We will have to keep a close eye overnight on trends and see how the forecast evolves. Confidence and duration is not there at this time for a watch. Rain chances should begin to taper off as the system tracks west and upper level ridging builds back into the area by Wednesday into Thursday bringing a drier but hotter weekend. Expect a more summertime pattern to setup with your standard scattered afternoon thunderstorms along the seabreeze and rather uncomfortable temperatures and humidity. The big concern will likely be heat as temperatures climb into the mid 90s with dewpoints in the 70s. Heat indices will climb back into the low 100s making for a rather sticky weekend. BB-8 && .AVIATION... (18Z TAFS) Issued at 1238 PM CDT Mon Aug 11 2025 The best chances for showers and storms will be along and east of I-65 this afternoon, then coverage diminishes this evening. Showers and storms increase in coverage near the coast late tonight into the early morning hours then begin to spread inland Tuesday morning, mostly along and east of I-65. IFR to MVFR conditions will be near and with the showers and storms, and while VFR conditions tend to prevail outside of convection through this evening, an IFR ceiling is anticipated to develop late tonight into Tuesday morning along and east of I-65. Northeast to southeast winds 5-10 knots today decrease to a light east to southeast flow this evening, then a southeasterly flow at 5-10 knots develops Tuesday morning. /29 && .MARINE... Issued at 114 PM CDT Mon Aug 11 2025 A light to moderate easterly flow today will turn more southerly by tonight as a weak disturbance moves across the northern Gulf. Increased showers and storms will be expected across the marine zones through Wednesday before returning to a more traditional summertime pattern by the weekend. BB-8 BB-8 && .PRELIMINARY POINT TEMPS/POPS... Mobile 74 86 74 89 75 91 75 94 / 50 80 40 70 20 50 10 40 Pensacola 77 86 78 90 78 90 78 92 / 70 80 40 60 20 50 10 40 Destin 77 88 79 90 79 90 79 92 / 80 80 40 60 20 50 10 30 Evergreen 73 86 72 90 72 93 74 94 / 50 80 30 70 20 50 10 30 Waynesboro 73 87 72 89 72 92 73 94 / 30 70 30 70 10 50 10 30 Camden 73 86 73 89 72 90 74 92 / 30 70 30 70 20 50 10 30 Crestview 74 86 73 90 73 91 74 93 / 70 80 30 70 10 50 10 40 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: www.weather.gov/mob
In the hours before
Special weather statement, Aug 11, 4:13 PM CDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Mobile AL
413 PM CDT Mon Aug 11 2025
ALZ261-263-MSZ079-112200-
Mobile Inland AL-Mobile Central AL-George MS-
413 PM CDT Mon Aug 11 2025
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL MOBILE AND
SOUTHEASTERN GEORGE COUNTIES THROUGH 500 PM CDT...
At 411 PM CDT, Doppler radar was tracking an outflow over Midtown
Mobile from a strong thunderstorm over Mobile Bay, moving northwest
at 20 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Chickasaw, Semmes, Tanner
Williams, I65 And I165, I65 And AL 158, I10 And I65, Mobile Regional
Airport, and Wilmer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3070 8841 3074 8841 3074 8851 3097 8834
3075 8798 3074 8800 3071 8799 3074 8797
3072 8798 3069 8796 3071 8795 3072 8794
3071 8792 3053 8803
TIME...MOT...LOC 2111Z 121DEG 19KT 3068 8810
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
SAMThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 5:04 PM CDT | Areal Flood Advisory | MOB | Santa Rosa | 3 hr |
Nearby
Flash Flood Warnings in Florida, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.